Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Urticaria, dynolap, zentech, side effects?

hi i have urticaria since 6 months .taking one tablet of dynolap 5 in morning and zentech in evening help .pl advise does it has side effect or there is better medicine for this.thnx
Asked On : Mon, 19 Mar 2012
Answers:  1 Views:  563
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
As you have told that you have urticaria, it is an allergic condition. This allergic condition is due to many factors external and internal factors. Animal allergy, dust, pollens, medications and different types of food articles. Apart from this emotional stress, extreme cold or sun exposure and excessive perspiration can sometime lead to urticaria.
So form this you can understand that this is an allergic type of disease and the main culprit in this is the allergen which is causing this problem. The best treatment can be that you can find what allergen is causing this, and you can keep yourself away from this allergen and you will not required any drug treatment. But many times this is not possible to find the exact allergen and you have to take some antiallergic (antihistaminic) medication.
The drug dynolap which you are taking is an antihistaminic and mast cells stabilizer (mast cell is responsible for the release of histamine which causes features of urticaria) can prevent you from the episode of urticaria. Zentac is an antiulcer drug and it has not much role in prevention of urticaria.
Other non medical measures to save you from the episode of urticaria is to avoid hot baths or showers and avoid irritating the area with tight-fitting clothing.
Apart from antihistaminic other medications are also used depending upon the severity of episode and some time it can be life threatening. So be careful always for this. And try to find out what thing is exactly causing you this problem and try to avoid this.
Thanks and take care.
Answered: Sat, 22 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor